# SDR DALA2022110907236

- Difficulty date: September 23, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 106,980 hours, 15,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 DURING LAST C-CHECK (05NOV2018) AT ATL, ER/A 572615-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 195. CORRECTIVE ACTION: ACCOMPLISH ER/A 572615-14AD REV. A SECTION III PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (05NOV2018) , WHICHEVER OCCURS FIRST. (2421938)
